# SDR REXA2017110101172

- Difficulty date: November 1, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N931XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15193
- Aircraft time: 22,405 hours, 14,538 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: CC670220321
- Condition: Chafed
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LE OF RUDDER CHAFED ABOVE CENTER HINGE AREA.  REMOVED AND REPLACED THE RUDDER SKIN IAW SRM 51-42-06.
